Couldn't find what you looking for?

TRY OUR SEARCH!

I have been suffering from cluster headaches for about two years now. It is not at all pleasant. The cluster headaches often make me unable to function at all. I have been prescribed several drugs and so far nothing has really done me any good. My doctor has now suggested I give verapamil a go. All I know about it is that treatment cluster headaches is off label use and verapamil is normally used for hypertension, angina pectoris and other heart problems. Would it make sense to conclude from this that there might be a lot of side effects with verapamil?

Loading...

I guess you will have to be open minded about it and just give verapamil a try, if you trust your doctor. Of course, verapamil can lower the blood pressure. And it can also make you feel fatigued, give you muscle spasms and dizziness, and blurred vision. You may also get heart palpitations.
Reply

Loading...